# SDR 9JLA201111112342

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N990JT
- Make and model: Lear 45LEAR
- Aircraft serial: 452007
- Aircraft time: 2,170 hours, 1,805 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 311SM7T
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE "ENTRY DOOR" CAS ILLUMINATED DURING FLIGHT. TROUBLESHOOTING FOUND ONE DOOR SWITCH OUT OF ADJUSTMENT, THE SWITCH WAS ADJUSTED, THE DOOR WARNING SYSTEM WAS FUNCTIONAL TESTED AND FAILED.  THE S153 MAIN CABIN DOOR SWITCH WAS FOUND TO BE DEFECTIVE.  A NEW DOOR SWITCH WAS INSTALLED P/N 311SM7-T.  FUNCTIONAL CHECKS WERE SATISFACTORY.  REF: LEARJET 45 AMM 52-70-01.
